# SDR REXA2021101100832

- Difficulty date: September 1, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: CC6703346712
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BOARD 221 ALF RH SUPPORT ANGLE CORRODED IN 2 LOCATIONS JUST FWD OF F.S. 280.00.	INSTALLED (2) CLIPS AND (2) GUSSETS AT FS 280 BULKHEAD IAW CJR 700 SRM 51-42-10-001-001-A01 AND 51-42-06-001-001-A01. WVAC EMP # 56392
